Jump to content

Search the Community

Showing results for tags 'tostran'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Bodybuilding Forum

  • General Forums
    • Welcome Lounge
    • General Conversation
    • About UK-Muscle
    • Personal Care & Health
    • Latest Offers
  • Bodybuilding Forums
    • Steroid and Testosterone information
    • Supplementation
    • Bodybuilding Shows
    • Muscle Research Peptides
    • Performance Enhancing Drugs
  • Training Journals
    • Member Journals
    • Competitive Journals
  • Diet & Nutrition
    • Food, Diet and Nutrition Info
    • Losing Weight
    • Gaining Weight
    • Recipes
    • Intermittent Fasting
  • Training Information
    • Getting Started
    • Advanced Bodybuilding
    • Form and Technique
    • Strength Training & Powerlifting
    • Natural Bodybuilding
    • Female Bodybuilding
    • Equipment
    • Strongman
    • Cardio & Fitness
    • Motivation & Sports Psychology
    • Injury Forum
  • Advertiser Forums
  • Mixed Martial Arts
    • MMA Forum
    • MMA Specific Training
    • Muay Thai & Boxing
  • Bug Reports and Website Issues

Calendars

  • Community Calendar

Found 2 results

  1. Morning guys, does anybody know a chemist chain that stocks Tostran? Not worried about location I’ll drive there, or even a European country that has it available? I’ve cleaned out my local pharmacies around Cambridge area and none can order it in- it’s no longer available in the uk. Same with online pharmacies. Have tried testogel but doesn’t seem to work as well. thanks!
  2. Hello Guys, I am since 6/2017 on TRT advised by my endocr. , 8 pushes per day (4 g), with def. good results. As my skin got extremely irritated, i changed Tostran to Test. enanth, 150 mg/ week, 1 injects, since 4 weeks. I was phasing off the Tostran per week, 8-6-4-2/day. But every time the Tostran dose lowered, i am feeling not very well. Lethargic, tired, down, ... Anyone has experience with this or can advise what to do ?
×